Backward perturbation analysis of certian characteristic subspaces.
Sun, Ji-guang
Numerische Mathematik, Tome 66 (1993), p. 357-382 / Harvested from Göttinger Digitalisierungszentrum
Publié le : 1993-01-01
EUDML-ID : urn:eudml:doc:133740
@article{GDZPPN001186825,
     title = {Backward perturbation analysis of certian characteristic subspaces.},
     journal = {Numerische Mathematik},
     volume = {66},
     year = {1993},
     pages = {357-382},
     zbl = {0791.65023},
     url = {http://dml.mathdoc.fr/item/GDZPPN001186825}
}
Sun, Ji-guang. Backward perturbation analysis of certian characteristic subspaces.. Numerische Mathematik, Tome 66 (1993) pp. 357-382. http://gdmltest.u-ga.fr/item/GDZPPN001186825/